Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Lyrica And Gabapentin.

Lyrica And Gabapentin.

I have blurry vision from Lyrica and not sure what to turn to for Fibro pain instead of Lyrica. Gabapentin also causes blurry vision so that is out of the question. Does anyone have a suggestion of where I can turn to for pain relief? I see my neurologist on Monday and will discuss it with him but he's not been very helpful in my pain management for Fibro or for my other ailments. I would love some suggestions. Thank everyone in advance for helping me figure this out. Many Hugs

A MyFibroTeam Member said:

@A MyFibroTeam Member, tramadol comes in several sizes, and an extended release version. I take two of the 50 mg when it gets bad, and maybe a third an hour later. Max for day is often stated as 300 to 400 mg per day.

Im currently researching herbal and vitamin supplenents to try and get off some of these meds.

posted about 4 years ago
A MyFibroTeam Member said:

It's good to see you back!! I'm on Cymbalta again. I have been on Lyrica before and my dose was increased I would go to work and feel like I had been drinking all night.

posted about 4 years ago
A MyFibroTeam Member said:

Blurry vision is a side affect of Fibro.

posted about 4 years ago
A MyFibroTeam Member said:

@A MyFibroTeam Member, Thanks for the information. I'm surprised that when mentioning the level of my pain as a *10, I was not given something more potent. **I'm STILL in much pain! There were shift changes in between doctors. The gentleman told me names of two pills he prescribed for me. **And one was NOT *" Tramadol." He did say that he wrote a prescription for *Hydrochloride along with a muscle relaxer. It turns out that * Tramadol has HCL in with the drug name. When preparing to leave, this young girl (I'm old enough to be her mother--maybe grandmother) all of a sudden came in and asked something like: "Do you have suicidal tendencies?" Or have you ever?" What?! I was stunned! I'm ready to leave this place. I've had X-rays from a bad fall. (?) And I'm asked about "suicide?!" I personally think that she changed the prescriptions after the male doctor left. **My opinion. Not trying to falsely accuse anyone. There is no first name on the bottles as to who prescribed them. Just the letter, "J." I tried finding a list of employees to try and solve this mystery. I couldn't find any.
Anyway, "that's the way the ball bounces." Thanks for listening to my rambling. The intense pain doesn't help. God Bless.

edited, originally posted about 4 years ago
A MyFibroTeam Member said:

I'm so sorry to hear of your experience with Lyrica, how distressing for you @A MyFibroTeam Member! Lyrica seemed to really help with my Nerve pain but when I started with problems with my eyes 2 years ago I started to look into side effects and Yep 'photophobia' was one of them, I can't believe they let me take something for so long and not warn me of the side effects!! Xx

posted about 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in